The Annals of Mathematical Statistics

Rates of Convergence of Estimates and Test Statistics

R. R. Bahadur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 2 (1967), 303-324.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698949

Digital Object Identifier
doi:10.1214/aoms/1177698949

Mathematical Reviews number (MathSciNet)
MR207085

Zentralblatt MATH identifier
0201.52106

JSTOR
links.jstor.org

Citation

Bahadur, R. R. Rates of Convergence of Estimates and Test Statistics. Ann. Math. Statist. 38 (1967), no. 2, 303--324. doi:10.1214/aoms/1177698949. https://projecteuclid.org/euclid.aoms/1177698949


Export citation